# SDR DALA2018120757088

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 73,934 hours, 14,483 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1801 - ABORTED TAKEOFF AT 90 KNOTS DUE TO AUDIBLE WINDSHEAR. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER. PERFORMED HIGH ENERGY STOP INSPECTION.
